# SDR AWXA0002118

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,463 hours, 24,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N827146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE PAN IS CRACKED AT THE UPPER FWD AND UPPER AFT CORNERS OF PLUG RECEPTACLE.  REMOVED AND REPLACED THE EXTERNAL POWER SERVICE PAN P/N 14N8271-46 PER 757 SRM 51-40-02 PG 3.
